MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Catalog Number CRB-1514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2024, following a galaxy-assisted bronchoscopy procedure, the patient was transferred to the pacu, where the physician identified a pneumothorax.As a result, the patient was hospitalized and monitored by the medical staff.No chest tube intervention was required.No malfunctions of the noah galaxy device were reported during the procedure.The physician does not attribute the injury to the device but rather to a complication of the biopsy procedure.Notably, the patient also had a history of pneumothorax.A clinical engineer reviewed the procedure video log, and the investigation found no malfunctions or user errors associated with the galaxy device.This case is being reported retrospectively to document the pneumothorax.
 
Event or Problem Description
On (b)(6) 2024, following a galaxy-assisted procedure, the patient was transferred to the pacu, where the physician identified a pneumothorax.As a result, the patient was hospitalized for observation; however, no chest tube intervention was required.The physician does not attribute the injury to the use of the noah galaxy device but instead considers it a complication of the biopsy procedure.No malfunctions or irregularities were reported with the galaxy device, which functioned as expected throughout the procedure.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key21370348
Report Number3021325287-2025-00005
Device Sequence Number8519199
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public010085004882504811230906
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRB-1514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite